Change search
ReferencesLink to record
Permanent link

Direct link
The chaotic monopolist
Umeå University, Faculty of Social Sciences, Department of Economics.
1995 (English)In: Chaos, Solitons & Fractals, ISSN 0960-0779, Vol. 5, no 1, 35-44 p.Article in journal (Refereed) Published
Abstract [en]

The search of a profit maximum by a monopolistic firm is studied, given a demand function with variable elasticity of demand. The system has multiple optimal solutions, so the search algorithm may result in chaotic behaviour.

Place, publisher, year, edition, pages
1995. Vol. 5, no 1, 35-44 p.
URN: urn:nbn:se:umu:diva-24564DOI: 10.1016/0960-0779(94)00206-6OAI: diva2:226704
Available from: 2009-07-03 Created: 2009-07-03

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Puu, Tönu
By organisation
Department of Economics
In the same journal
Chaos, Solitons & Fractals

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link